# SDR RAIA00804015

- Difficulty date: April 13, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 19,820 hours, 17,886 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5468 - STL - BLEED NR 1 & 2 LEAK MESSAGE ON THE EICAS FOLLOWED BY A BURNING SMELL IN THE COCKPIT.  MAINTENANCE REMOVED AND REPLACED THE O-RINGS AND CLAMP ON THE BLEED DUCT FOLLOWED BY SUCCESSFUL OPERATION OF THE BLEED AIR SYSTEM.
